Jump to content
Sign in to follow this  
halight

Hi All, sorry ive been away

Recommended Posts

Hi all,

 

Sorry that iv not been around the last couple of months.

 

Iv Not been very well, Iv had my tablets changes about four times over the few months. The ones that they have me on now are working great now that they have sorted the dose out.

I'm feeling loads better and a lot more "with it"

 

Most of the illness that iv had over the last couple of months have been now to the tablets that they put me on. The one lot that told me to take put me in bed for three weeks and I felt that I was About to pop off this mortal world.

The trouble was the tablets that iv been taking the last few years. You can not stop on them long term. I had already gone over the max amount of time I should have been taking them. So they decided to change them. And that is were the trouble started.

 

Anyway all sorted now I hope,(till the next time they mess with me)

Share this post


Link to post
Share on other sites

I was wondering what happened to you.

Hope you're not on statins.

 

 

Statins, no way!

 

A bloke that I know was on them for about 2-3 weeks. they built up in his system. He went to bed one night. Three days later he woke up in hospital! His wife found him the morning after going to bed. She could not wake him up and his breathing was very shallow. She dialed 999, It turns out that they had built up in his system and and nearly killed him. He is one of these people that are 1 in 100000 that can not take them.

 

 

Not my tablets sort my brain out and make it work right. after the tumors that i had removed there was quite a bit a damage to my brain. Anyway the pills keep most of it in check and in-able be to function,

Share this post


Link to post
Share on other sites

Good to see you back, and posting again, Halight !

 

Poor old halight.

I hope you stay well.

Tumours?

Have you seen the cancer thread over in the fringe section?

 

Hal.,

You may want to try a Alkaline diet:

http://www.greenenergyinvestors.com/index.php?showtopic=16635

 

To start, drink good quality water (Alkaline water, if you can get it)

and stop quaffing soft drinks. Here's Clif High on the subject:

 

Link / MP3: http://www.thevinnyeastwoodshow.com/uploads/1/3/1/2/1312301/_short_clip_16_aug_cliff_high_coming_earth_changes_vinny_eastwood_show_2012.mp3

 

Definitely, processed foods, and things like soft drinks can be very bad for health,

and help cause cancer and tumors.

 

If you can find the right diet, you may (eventually) be able to get by with less medication.

That could be a useful goal, since many medications have adverse side-effects - especially in the long term.

 

Try to find a doctor who will support a goal to eventually be medication free, if you can locate such a doctor.

Share this post


Link to post
Share on other sites

Hi all,

 

Sorry that iv not been around the last couple of months.

 

Iv Not been very well, Iv had my tablets changes about four times over the few months. The ones that they have me on now are working great now that they have sorted the dose out.

I'm feeling loads better and a lot more "with it"

 

Most of the illness that iv had over the last couple of months have been now to the tablets that they put me on. The one lot that told me to take put me in bed for three weeks and I felt that I was About to pop off this mortal world.

The trouble was the tablets that iv been taking the last few years. You can not stop on them long term. I had already gone over the max amount of time I should have been taking them. So they decided to change them. And that is were the trouble started.

 

Anyway all sorted now I hope,(till the next time they mess with me)

 

Nice to see you back Hal! :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×